# SDR DLM88954742

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM LGA, UPON GEAR RETRACTION, RED NOSE GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR TO NO SATISFACTION.  CONCURRENTLY LOST AUTO PRESSURIZATION, TRANSPONDER AND HAD STALL IND FAILURE AND AUTO SPOILER FAIL MSGS ON OAP.  DIVERTED TO JFK.  SERVICED NOSE GEAR STRUT PER 32-21-02.  PERFORMED BITE OF PROX BOX, SHOWS NO FAULT.  CABLE-TO-GROUND CONTROL RELAY OK.
